# SDR 2011F00157

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N27990
- Make and model: Piper PA-31-350
- Aircraft serial: 317952079
- Aircraft time: 9,108 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Part time: 126 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY AND DIVERTED, EN ROUTE.  DIVERSION WAS DUE TO LANDING GEAR NOT LOCKING IN UP POSITION. ONLY CREW OF 1 ON BOARD. PILOT USED HAND PUMP IAW FLIGHT MANUAL AND WAS ABLE TO EXTEND GEAR, AND HAD DOWN AND LOCKED INDICATION.  ACFT LANDED WITHOUT FURTHER INCIDENT. POST FLIGHT INSPECTION REVEALED RT ENGINE DRIVEN HYD PUMP HAD FAILED. PART HAD 126 HOURS SINCE O/H. UNIT RETURNED TO O/H FACILITY FOR INSPECTION. INSPECTION REVEALED PLATE AND GEAR FAILURE. UNIT PERMANENTLY REMOVED FROM SERVICE AS REPLACEMENT PARTS ARE NO LONGER AVAILABLE.
